Journal article Open Access

A Markov Model of Slice Admission Control

Han, Bin; Feng, Di; Schotten, Hans

BibTeX Export

  author       = {Han, Bin and
                  Feng, Di and
                  Schotten, Hans},
  title        = {A Markov Model of Slice Admission Control},
  journal      = {IEEE Networking Letters},
  year         = 2018,
  volume       = 1,
  number       = 1,
  pages        = {2 - 5},
  month        = oct,
  note         = {{© 2018 IEEE. Personal use of this material is 
                   permitted. Permission from IEEE must be obtained
                   for all other uses, in any current or future
                   media, including reprinting/republishing this
                   material for advertising or promotional purposes,
                   creating new collective works, for resale or
                   redistribution to servers or lists, or reuse of
                   any copyrighted component of this work in other
  doi          = {10.1109/LNET.2018.2873978},
  url          = {}
Views 18
Downloads 19
Data volume 7.4 MB
Unique views 18
Unique downloads 19


Cite as